Raynaud's phenomenon as a side effect of chemotherapy with vinblastine and bleomycin for testicular carcinoma

C. Teutsch, A. Lipton, H. A. Harvey

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)925-926
Number of pages2
JournalCancer Treatment Reports
Volume61
Issue number5
StatePublished - Jan 1 1977

Fingerprint

Tolazoline
Raynaud Disease
Vinblastine
Teratoma
Bleomycin
Testicular Neoplasms
Carcinoma
Drug Therapy

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

Cite this

@article{b817639942594cb298c49a6537981015,
title = "Raynaud's phenomenon as a side effect of chemotherapy with vinblastine and bleomycin for testicular carcinoma",
author = "C. Teutsch and A. Lipton and Harvey, {H. A.}",
year = "1977",
month = "1",
day = "1",
language = "English (US)",
volume = "61",
pages = "925--926",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "5",

}

Raynaud's phenomenon as a side effect of chemotherapy with vinblastine and bleomycin for testicular carcinoma. / Teutsch, C.; Lipton, A.; Harvey, H. A.

In: Cancer Treatment Reports, Vol. 61, No. 5, 01.01.1977, p. 925-926.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Raynaud's phenomenon as a side effect of chemotherapy with vinblastine and bleomycin for testicular carcinoma

AU - Teutsch, C.

AU - Lipton, A.

AU - Harvey, H. A.

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=0017403142&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017403142&partnerID=8YFLogxK

M3 - Article

C2 - 70274

AN - SCOPUS:0017403142

VL - 61

SP - 925

EP - 926

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 5

ER -